Alert archive / Missouri / Freeze Warnings in 2007
Freeze Warning 4, NWS Kansas City, MO
NWS Kansas City, MO issued this freeze warning at Apr 6, 2007, 3:05 PM CDT for 37 counties in Missouri; 7 counties in Kansas. It took effect at Apr 7, 2007, 9:00 PM CDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2007, 3:05 PM CDT (20:05 UTC)
- In effect from
- Apr 7, 2007, 9:00 PM CDT
- Expired
- Apr 8, 2007, 11:00 AM CDT
- In force
- 14 hr
- Issued by
- NWS Kansas City, MO
All 44 counties
Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Adair County, MO, Andrew County, MO, Atchison County, MO, Bates County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Cass County, MO, Chariton County, MO, Clay County, MO, Clinton County, MO, Cooper County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Henry County, MO, Holt County, MO, Howard County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Mercer County, MO, Nodaway County, MO, Pettis County, MO, Platte County, MO, Putnam County, MO, Randolph County, MO, Ray County, MO, Saline County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO
The radar
The Pleasant Hill radar (KEAX), 84 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 8.1 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 751 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- -123 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KEAX 062005 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 305 PM CDT FRI APR 6 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-071030- /O.NEW.KEAX.FZ.W.0004.070408T0200Z-070408T1600Z/ /O.EXT.KEAX.FZ.W.0003.070407T0200Z-070407T1700Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO... ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY... BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...OREGON... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON... HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER... RICH HILL...CLINTON 305 PM CDT FRI APR 6 2007 ...FREEZE WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO 12 PM CDT SATURDAY... ...FREEZE WARNING IN EFFECT FROM 9 PM SATURDAY TO 11 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 9 PM SATURDAY TO 11 AM CDT SUNDAY. THE FREEZE WARNING IS NOW IN EFFECT FROM 9 PM THIS EVENING TO 12 PM CDT SATURDAY. THE UNSEASONABLY COLD AIR MASS WILL REMAIN IN PLACE THROUGH THE WEEKEND. AS A RESULT...SEVERAL HOURS OF WELL BELOW FREEZING TEMPERATURES ARE EXPECTED DURING THE OVERNIGHT AND MORNING HOURS THROUGH AT LEAST SUNDAY. FREEZE WARNINGS WILL LIKELY BE ISSUED FOR SUNDAY NIGHT AND EARLY MONDAY IN FUTURE FORECASTS. THOSE WITH SENSITIVE VEGETATION ARE URGED TO TAKE PRECAUTIONS TO PROTECT THE PLANTS FROM THE SUB-FREEZING TEMPERATURES. BRING THEM INDOORS IF POSSIBLE...OR COVER THEM WITH A TARP TO PROTECT THEM FROM THE COLD TEMPERATURES. IN ADDITION...DISCONNECTING OUTDOOR HOSES FROM THE FAUCET WILL PREVENT WATER FROM FREEZING IN THE ADJACENT INDOOR PIPES. $$ DB
7 follow-up statements
000 WWUS73 KEAX 070230 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 930 PM CDT FRI APR 6 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-071030- /O.CON.KEAX.FZ.W.0003.000000T0000Z-070407T1700Z/ /O.CON.KEAX.FZ.W.0004.070408T0200Z-070408T1600Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO... ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY... BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...OREGON... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON... HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER... RICH HILL...CLINTON 930 PM CDT FRI APR 6 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 12 PM CDT SATURDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM SATURDAY TO 11 AM CDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 12 PM CDT SATURDAY. A FREEZE WARNING REMAINS IN EFFECT FROM 9 PM SATURDAY TO 11 AM CDT SUNDAY. AN UNSEASONABLY COLD AIR MASS WILL REMAIN IN PLACE THROUGH THE WEEKEND. EVEN THOUGH WINDS WILL REMAIN A BIT BREEZY...WITH MOSTLY CLEAR SKIES...TEMPERATURES WILL BE BELOW THE FREEZING MARK FOR MUCH OF TONIGHT WITH READINGS IN THE MID TO UPPER TEENS EXPECTED BY SATURDAY MORNING. TEMPERATURES ARE EXPECTED TO AGAIN FALL BELOW FREEZING SATURDAY EVENING AND WITH LIGHTER WINDS...DROP AS COLD AS THE MID TO UPPER TEENS BY SUNDAY MORNING. ALTHOUGH SUNDAY NIGHT AND EARLY MORNING MAY BE A LITTLE WARMER...WITH READINGS BELOW THE FREEZING MARK ONCE AGAIN...WARNINGS WILL LIKELY BE ISSUED FOR THAT TIME FRAME IN FUTURE FORECASTS. THOSE WITH SENSITIVE VEGETATION ARE URGED TO TAKE PRECAUTIONS TO PROTECT THE PLANTS FROM THE SUB-FREEZING TEMPERATURES. BRING THEM INDOORS IF POSSIBLE...OR COVER THEM WITH A TARP TO PROTECT THEM FROM THE COLD TEMPERATURES. IN ADDITION...DISCONNECTING OUTDOOR HOSES FROM THE FAUCET WILL PREVENT WATER FROM FREEZING IN THE ADJACENT INDOOR PIPES. $$ PC
000 WWUS73 KEAX 070905 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 405 AM CDT SAT APR 7 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-071715- /O.CON.KEAX.FZ.W.0003.000000T0000Z-070407T1700Z/ /O.CON.KEAX.FZ.W.0004.070408T0200Z-070408T1600Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO... ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY... BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...OREGON... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON... HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER... RICH HILL...CLINTON 405 AM CDT SAT APR 7 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL NOON CDT TODAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 11 AM CDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL NOON CDT TODAY. A FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 11 AM CDT SUNDAY. AN UNSEASONABLY COLD AIR MASS WILL REMAIN IN PLACE THROUGH THE WEEKEND. TEMPERATURES HAVE FALLEN WELL BELOW THE FREEZING MARK ACROSS THE AREA EARLY THIS MORNING AND WILL REMAIN BELOW FREEZING THROUGH THE LATE MORNING HOURS. TEMPERATURES ARE EXPECTED TO AGAIN FALL BELOW FREEZING THIS EVENING AND WITH LIGHTER WINDS...DROP AS COLD AS THE MID TO UPPER TEENS BY SUNDAY MORNING. ALTHOUGH SUNDAY NIGHT AND EARLY MORNING MAY BE A LITTLE WARMER...WITH READINGS BELOW THE FREEZING MARK ONCE AGAIN...WARNINGS WILL LIKELY BE ISSUED FOR THAT TIME FRAME IN FUTURE FORECASTS. THOSE WITH SENSITIVE VEGETATION ARE URGED TO TAKE PRECAUTIONS TO PROTECT THE PLANTS FROM THE SUB-FREEZING TEMPERATURES. BRING THEM INDOORS IF POSSIBLE...OR COVER THEM WITH A TARP TO PROTECT THEM FROM THE COLD TEMPERATURES. IN ADDITION...DISCONNECTING OUTDOOR HOSES FROM THE FAUCET WILL PREVENT WATER FROM FREEZING IN THE ADJACENT INDOOR PIPES. $$ DEROCHE
000 WWUS73 KEAX 071651 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1151 AM CDT SAT APR 7 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-080100- /O.EXP.KEAX.FZ.W.0003.000000T0000Z-070407T1700Z/ /O.CON.KEAX.FZ.W.0004.070408T0200Z-070408T1600Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO... ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY... BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...OREGON... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON... HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER... RICH HILL...CLINTON 1151 AM CDT SAT APR 7 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 11 AM CDT SUNDAY... ...FREEZE WARNING WILL EXPIRE AT NOON CDT TODAY... THE FREEZE WARNING WILL EXPIRE AT NOON CDT TODAY. A FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 11 AM CDT SUNDAY. TEMPERATURES LATE THIS MORNING HAVE RISEN OR WILL RISE TO AROUND FREEZING BY NOON. THE UNSEASONABLY COLD TEMPERATURES WILL REMAIN OVER THE AREA THROUGH THE WEEKEND. TEMPERATURES ARE EXPECTED TO AGAIN FALL BELOW FREEZING THIS EVENING AND WITH LIGHTER WINDS...DROP AS COLD AS THE MID TO UPPER TEENS BY SUNDAY MORNING. ALTHOUGH SUNDAY NIGHT AND EARLY MORNING MAY BE A LITTLE WARMER...READINGS WILL FALL BELOW THE FREEZING MARK ONCE AGAIN. THEREFORE...FREEZE WARNINGS WILL LIKELY BE ISSUED FOR THAT TIME FRAME IN FUTURE FORECASTS. THOSE WITH SENSITIVE VEGETATION ARE URGED TO TAKE PRECAUTIONS TO PROTECT THE PLANTS FROM THE SUB-FREEZING TEMPERATURES. BRING THEM INDOORS IF POSSIBLE...OR COVER THEM WITH A TARP TO PROTECT THEM FROM THE COLD TEMPERATURES. IN ADDITION...DISCONNECTING OUTDOOR HOSES FROM THE FAUCET WILL PREVENT WATER FROM FREEZING IN THE ADJACENT INDOOR PIPES. $$ DB
000 WWUS73 KEAX 071932 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 232 PM CDT SAT APR 7 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-080345- /O.NEW.KEAX.FZ.W.0005.070409T0500Z-070409T1500Z/ /O.CON.KEAX.FZ.W.0004.070408T0200Z-070408T1600Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO... ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY... BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...OREGON... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON... HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER... RICH HILL...CLINTON 232 PM CDT SAT APR 7 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 11 AM CDT SUNDAY... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO 10 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO 10 AM CDT MONDAY. A FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 11 AM CDT SUNDAY. THE UNSEASONABLY COLD TEMPERATURES WILL REMAIN OVER THE AREA THROUGH THE REST OF THE WEEKEND. TEMPERATURES ARE EXPECTED TO AGAIN FALL BELOW FREEZING THIS EVENING AND WITH LIGHTER WINDS...DROP AS COLD AS THE MID TO UPPER TEENS BY SUNDAY MORNING. ALTHOUGH SUNDAY NIGHT AND EARLY MORNING MAY BE A LITTLE WARMER...READINGS WILL FALL BELOW THE FREEZING MARK ONCE AGAIN. THOSE WITH SENSITIVE VEGETATION ARE URGED TO TAKE PRECAUTIONS TO PROTECT THE PLANTS FROM THE SUB-FREEZING TEMPERATURES. BRING THEM INDOORS IF POSSIBLE...OR COVER THEM WITH A TARP TO PROTECT THEM FROM THE COLD TEMPERATURES. IN ADDITION...DISCONNECTING OUTDOOR HOSES FROM THE FAUCET WILL PREVENT WATER FROM FREEZING IN THE ADJACENT INDOOR PIPES. $$ DB
000 WWUS73 KEAX 080445 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1145 PM CDT SAT APR 7 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-081245- /O.CON.KEAX.FZ.W.0004.000000T0000Z-070408T1600Z/ /O.CON.KEAX.FZ.W.0005.070409T0500Z-070409T1500Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO... ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY... BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...OREGON... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON... HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER... RICH HILL...CLINTON 1145 PM CDT SAT APR 7 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM CDT SUNDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO 10 AM CDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM CDT SUNDAY. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO 10 AM CDT MONDAY. THE UNSEASONABLY COLD TEMPERATURES WILL REMAIN OVER THE AREA THROUGH MONDAY MORNING. TEMPERATURES WILL BE BELOW FREEZING OVERNIGHT AND WITH LIGHTER WINDS... DROP AS COLD AS THE MID TO UPPER TEENS BY MORNING. ALTHOUGH SUNDAY NIGHT AND EARLY MORNING MAY BE A LITTLE WARMER...READINGS WILL FALL BELOW THE FREEZING MARK ONCE AGAIN. THOSE WITH SENSITIVE VEGETATION ARE URGED TO TAKE PRECAUTIONS TO PROTECT THE PLANTS FROM THE SUB-FREEZING TEMPERATURES. BRING THEM INDOORS IF POSSIBLE...OR COVER THEM WITH A TARP TO PROTECT THEM FROM THE COLD TEMPERATURES. IN ADDITION...DISCONNECTING OUTDOOR HOSES FROM THE FAUCET WILL PREVENT WATER FROM FREEZING IN THE ADJACENT INDOOR PIPES. $$ PC
000 WWUS73 KEAX 081054 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 554 AM CDT SUN APR 8 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-081900- /O.CON.KEAX.FZ.W.0004.000000T0000Z-070408T1600Z/ /O.CON.KEAX.FZ.W.0005.070409T0500Z-070409T1500Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO... ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY... BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...OREGON... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON... HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER... RICH HILL...CLINTON 554 AM CDT SUN APR 8 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT MONDAY. THE UNSEASONABLY COLD TEMPERATURES WILL REMAIN OVER THE AREA THROUGH MONDAY MORNING. TEMPERATURES HAVE DROPPED BELOW FREEZING AGAIN THIS MORNING WITH READINGS IN THE TEENS TO LOWER 20S AREAWIDE. ALTHOUGH TONIGHT AND EARLY MONDAY MORNING MAY BE A LITTLE WARMER...READINGS WILL FALL BELOW THE FREEZING MARK ONCE AGAIN. THOSE WITH SENSITIVE VEGETATION ARE URGED TO TAKE PRECAUTIONS TO PROTECT THE PLANTS FROM THE SUB-FREEZING TEMPERATURES. BRING THEM INDOORS IF POSSIBLE...OR COVER THEM WITH A TARP TO PROTECT THEM FROM THE COLD TEMPERATURES. IN ADDITION...DISCONNECTING OUTDOOR HOSES FROM THE FAUCET WILL PREVENT WATER FROM FREEZING IN THE ADJACENT INDOOR PIPES. $$ DEROCHE
000 WWUS73 KEAX 081559 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1059 AM CDT SUN APR 8 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-090000- /O.EXP.KEAX.FZ.W.0004.000000T0000Z-070408T1600Z/ /O.CON.KEAX.FZ.W.0005.070409T0500Z-070409T1500Z/ ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY... LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO... ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY... BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...OREGON... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON... HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY... KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL... FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE... PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER... RICH HILL...CLINTON 1059 AM CDT SUN APR 8 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT MONDAY... ...FREEZE WARNING WILL EXPIRE AT 11 AM CDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 11 AM CDT THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CDT MONDAY. THE UNSEASONABLY COLD TEMPERATURES WILL REMAIN OVER THE AREA THROUGH MONDAY MORNING. TEMPERATURES THIS MORNING HAVE RISEN ABOVE FREEZING AFTER LOWS EARLY TODAY FELL INTO THE UPPER TEENS TO LOWER 20S. HOWEVER...LATER THIS EVENING TEMPERATURES ARE EXPECTED TO ONCE AGAIN FALL BELOW FREEZING...ALTHOUGH LOWS MONDAY MORNING WILL BE SOMEWHAT WARMER IN THE MID TO UPPER 20S. THOSE WITH SENSITIVE VEGETATION ARE URGED TO TAKE PRECAUTIONS TO PROTECT THE PLANTS FROM THE SUB-FREEZING TEMPERATURES. BRING THEM INDOORS IF POSSIBLE...OR COVER THEM WITH A TARP TO PROTECT THEM FROM THE COLD TEMPERATURES. IN ADDITION...DISCONNECTING OUTDOOR HOSES FROM THE FAUCET WILL PREVENT WATER FROM FREEZING IN THE ADJACENT INDOOR PIPES. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this freeze warning went out at Apr 6, 3:01 PM CDT, 4 minutes earlier.
Area forecast discussion, Apr 6, 3:01 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
301 PM CDT FRI APR 6 2007
.DISCUSSION...
STUBBORN VERY COLD VORTEX CONTINUES RELATIVELY STATIONARY ACROSS THE
UPPER GREAT LAKES. AS A RESULT...STRONG ARCTIC HIGH OVER SOUTH
CENTRAL CANADA WILL CONTINUE TO DRIVE COLD AND DRY AIR INTO THE CWA
THROUGH SUNDAY.
TEMPERATURES HAVE STRUGGLED TO REACH THE MID 30S THIS AFTERNOON WITH
DEWPOINTS FALLING INTO THE SINGLE DIGITS. ALTHOUGH WINDS WILL NOT
SUBSIDE TOO MUCH TONIGHT...THE DRY AND COLD AIR MASS ALONG WITH
MOSTLY CLEAR SKIES...WILL COMBINE TO PRODUCE RECORD LOW TEMPERATURES
TONIGHT. GUIDANCE LOOKS A TAD COLD GIVEN THE STRONG WINDS.
CAA WILL CONTINUE TO TONIGHT WITH H8 TEMPERATURES FALLING TO -17 BY
DAYBREAK. STRONG APRIL INSOLATION WILL BEGIN TO MODIFY THE AIR
MASS ON SATURDAY...BUT STILL TEMPERATURES WILL STRUGGLE TO REACH THE MID 30S
TO LOWER 40S.
CAA STRATOCU WILL KEEP THE NERN GRIDS QUITE COLD FOR SATURDAY.
TEMPERATURES ARE EXPECTED TO BE A LITTLE COLDER FOR SATURDAY NIGHT AS
WINDS WILL BE LIGHT. FURTHER MODIFICATION OF THE AIR MASS IS IN STORE
FOR SUNDAY...BUT NO RAPID WARMUP IS EXPECTED.
ALSO COOLED TEMPERATURES FOR SUNDAY NIGHT AS MODELS SLOWER TO
PROGRESS SURFACE RIDGE TO THE EAST. PREFER THE SLOWER PROGRESSION OF
THE NAM AS THE COLD AIR MASS WILL BE BANKED AGAINST THE ROCKIES
THROUGH AT LEAST MUCH OF THE WEEKEND.
DB
EXTENDED DISCUSSION (MON THROUGH FRI)...
SOMEWHAT BETTER AGREEMENT AMONG MODELS THROUGH NEXT WEEK...WITH
OPERATIONAL GFS CONTINUING TO TREND TOWARDS ECMWF AND GFS ENSEMBLE
MEAN. FOR THE SAKE OF CONSISTENCY...WILL CONTINUE TO FOLLOW 00Z GFS
ENSEMBLE MEAN FOR THIS FORECAST PACKAGE SHOWING WAVE ENERGY PUSHING
INTO THE PACIFIC NORTHWEST AND BREAKING THROUGH A WRN CONUS
RIDGE...THEN PHASING WITH NRN STREAM ENERGY ON THE ERN EDGE OF AN
OMEGA BLOCK ACROSS CNTRL CANADA.
MAJOR QUANDARY FOR THE AREA LOOKS TO BE ON WEDNESDAY MORNING WITH
THE EXACT LATITUDINAL TRACK OF THE DEEPENING UPPER WAVE. 12Z
OPERATIONAL GFS/12Z UKMET/NEWEST 12Z ECMWF ALL NOW BRING A MORE SRN
TRACK ACROSS NRN ARKANSAS...LEAVING THE LOWER MISSOURI RIVER VALLEY
IN THE COLD SECTOR OF THE STORM INFLUENCED HEAVILY IN DEFORMATION
BANDED PRECIPITATION. GFS ENSEMBLE SUITE STILL OFFERS A LARGE AMOUNT
OF SPREAD...AND AM NOT GOING TO JUMP WITH BOTH FEET ONTO THE FURTHER
SRN SOLUTION JUST YET...HOWEVER TRENDS AND CONFIDENCE ARE BEGINNING
TO LEAN THAT WAY. IF THIS SRN SOLUTION WERE TO MATERIALIZE...GIVEN
THE PROXIMITY OF COLD LOW LEVEL AIR...STRONG DYNAMICS AND
FRONTOGENETICAL FORCING...AND FORECAST MORNING TIME OF ARRIVAL ON
THE NW SIDE OF AN OCCLUDING SFC LOW...BANDED SNOWFALL WOULD
CERTAINLY BE A DISTINCT POSSIBILITY. WILL NOT MENTION IN THIS
PACKAGE...HOWEVER IF MODELS CONTINUE TO SHOW A MORE SRN
SOLUTION...THIS IDEA WILL NEED TO BE INTRODUCED. NOT SINCE 1997 HAS
MORE THAN ONE INCH OF SNOW FALLEN IN KANSAS CITY IN THE MONTH OF
APRIL...AND NOT SINCE 1994 HAS MORE THAN 2 INCHES FALLEN IN THE CITY
IN APRIL.
SHORTWAVE RIDGING WILL FOLLOW THE DEPARTURE OF THE DEEPENING
WAVE INTO THE OHIO VALLEY ON THURSDAY...AS THE NEXT SIGNIFICANT
TROUGH DIGS INTO THE DESERT SW. HAVE HEDGED SLIGHTLY BELOW
CLIMATOLOGY TEMPERATURES BEYOND THE WEDNESDAY SYSTEM...ALTHOUGH
DEPENDING ON THE TRAJECTORY AND RESULTS FROM THE WEDNESDAY
SYSTEM...REALIZED TEMPS COULD COME IN UNDER THE FORECAST NUMBERS.
RETURN FLOW AND WAA WILL BECOME THE DOMINANT WEATHER FEATURE BY NEXT
FRIDAY...HOWEVER WITH REPEATED COLD FRONTAL PASSAGES INTO THE GULF
OF MEXICO...LOW LEVEL MOISTURE WILL BE AT A PREMIUM.
21
&&
.AVIATION...
A STRONG HIGH PRESSURE RIDGE WILL INSURE VFR CONDITIONS THROUGH
SATURDAY. WINDS WILL DIMINISH TO 10 TO 15 MPH AFTER SUNSET.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FREEZE WARNING FROM 9 PM FRIDAY TO NOON SATURDAY FOR MOZ001-
MOZ002-MOZ003-MOZ004-MOZ005-MOZ006-MOZ007-MOZ008-MOZ011-
MOZ012-MOZ013-MOZ014-MOZ015-MOZ016-MOZ017-MOZ020-MOZ021-
MOZ022-MOZ023-MOZ024-MOZ025-MOZ028-MOZ029-MOZ030-MOZ031-
MOZ032-MOZ033-MOZ037-MOZ038-MOZ039-MOZ040-MOZ043-MOZ044-
MOZ045-MOZ046-MOZ053-MOZ054.
FREEZE WARNING FROM 9 PM SATURDAY TO 11 AM SUNDAY FOR MOZ001-
MOZ002-MOZ003-MOZ004-MOZ005-MOZ006-MOZ007-MOZ008-MOZ011-
MOZ012-MOZ013-MOZ014-MOZ015-MOZ016-MOZ017-MOZ020-MOZ021-
MOZ022-MOZ023-MOZ024-MOZ025-MOZ028-MOZ029-MOZ030-MOZ031-
MOZ032-MOZ033-MOZ037-MOZ038-MOZ039-MOZ040-MOZ043-MOZ044-
MOZ045-MOZ046-MOZ053-MOZ054.
KS...FREEZE WARNING FROM 9 PM FRIDAY TO NOON SATURDAY FOR KSZ025-
KSZ057-KSZ060-KSZ102-KSZ103-KSZ104-KSZ105.
FREEZE WARNING FROM 9 PM SATURDAY TO 11 AM SUNDAY FOR KSZ025-
KSZ057-KSZ060-KSZ102-KSZ103-KSZ104-KSZ105.Hazardous weather outlook, Apr 6, 1:00 PM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 100 PM CDT FRI APR 6 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-071100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 100 PM CDT FRI APR 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FREEZE WARNING REMAINS IN EFFECT AFTER 10 PM TONIGHT AS TEMPERATURES WILL ONCE AGAIN DROP WELL BELOW FREEZING. THE UNSEASONABLY COLD TEMPERATURES WILL HAVE AN ADVERSE AFFECT ON SENSITIVE VEGETATION...ESPECIALLY GIVEN THE ACCELERATED GROWTH ACROSS THE REGION AFTER THE UNSEASONABLY WARM MONTH OF MARCH. PERSONS ACROSS THE AREA ARE URGED TO PROTECT TENDER PLANTS FROM THE FREEZING TEMPERATURES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY TEMPERATURES WILL STAY BELOW FREEZING UNTIL NOON ON SATURDAY. THE UNSEASONABLY COLD AIRMASS WILL REMAIN ENTRENCHED ACROSS THE REGION THROUGH THE WEEKEND...WITH BELOW FREEZING TEMPERATURES AGAIN SATURDAY AND SUNDAY NIGHT. OTHERWISE...THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY. THE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. DB
Nearby
Freeze Warnings in Missouri, 2007Freeze Warnings in Kansas, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.